# SDR AALA201902269011

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,382 hours, 4,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 CABIN DOOR EMERGENCY OPERATING CYLINDER HAD PRESSURE LOW.  SERVICED R3 DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-22-00.
